# SDR IXXA20121121031O

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 88,593 hours, 26,726 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: PS1313
- Part serial: 74
- Condition: Stuck
- Location: Cabin
- Part time: 1,476 hours, 325 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO DEPARTURE, DUE TO NO HEAT IN THE PASSENGER COMPARTMENT.  TROUBLESHOT AND FOUND NASI MIX VALVE STUCK IN THE FULL COLD POSITION.  R & R MIX VALVE IAW MM 21.04.25.  OPS CHECKED GOOD.
